# SDR 752003

- Difficulty date: June 27, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N752SA
- Make and model: Boeing 747228F
- Aircraft serial: 21255
- Aircraft time: 119,405 hours, 23,215 cycles
- Engine: Ge CF650E2
- Engine time: 70,172 hours, 12,865 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 3206256
- Part serial: UNKNOWN
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FIRE LIGHT ILLUMINATED AT 17,000 FEET.  PERFORMED QRH CHECKLIST, WITH THRUST LEVER CLOSED AND START LEVER CUTOFF, ENGINE FIRE LIGHT WENT OUT AND NACELLE TEMPERATURE DROPPED.  ENGINE HYDRAULIC PUMP WAS NOT PUT INTO SUPPLY OFF.  FIRE HANDLE WAS NOT PULLED.
